# SDR ASAA2015120214075

- Difficulty date: December 2, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 14,066 hours, 4,124 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON WHEN RECALL IS PUSHED.  RESETS WITH MASTER CAUTION RESET. ACFT GROUNDED. PERFORMED BITE ON NR 1 PACK/ZONE TEMP CONTROLLER, FAULTED RAM AIR ACTUATOR WAS ABLE TO RESET FAULT WITH NO OTHER FAULTS.  OPS NORMAL.
